# SDR SWIA200922988

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 14,904 hours, 12,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN ON DESCENT.  (FLT 6364)  BLEED AND AIR CONDITIONING OPERATIONAL CHECKS NORMAL, NO SMELL NOTED.
